# SDR MASA2010122701563

- Difficulty date: December 26, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 34,545 hours, 36,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT STRIP BROKEN.  MX RE-SECURED STRIP COVER.
